How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45977
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

My father has prostrate problems which he takes tamsolun for

Customer Question

My father has prostrate problems which he takes tamsolun for but last few nights he.s wetting the bed but I totally continent all day he.s 75 he.s complaining of a bad Back as well any idead
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidhe should see a doctor right away and get an MRI scan or CT scan of his back to check for masses or damage to his spinal cord pressing on nerves which can damage the spinal cord and affect urinary continenceis he willing to go see a doctor to get an MRI or CT scan of his spine and lower back?
Customer: replied 1 year ago.
no he won't go he.s hiding the fact that he.s wetting the bed cud it be his prostrate
Expert:  Dr. David replied 1 year ago.
if he doesn't go see a doctor, this problem will continue on.his prostate gland would cause blockage of his urinationhe could have cancer or prostate cancer spread to his spine causing back pain and his urinary incontinence.he could loose the ability to walk next
Expert:  Dr. David replied 1 year ago.
let me know if you have other questions.if done for now, please leave positive rating above the chat box so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com

Related Medical Questions